MAUDE Adverse Event Report: BECTON DICKINSON KIT TABLET; INTELLIPORT SYSTEM

BECTON DICKINSON KIT TABLET; INTELLIPORT SYSTEM
Model Number 516704
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: na.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that kit tablet had recording issues.This occurred on 2 occasions.The following information was provided by the initial reporter: material no.516704, batch no.20028t02.It is reported customer performance issues with recording drugs and volumes.Verbiage received, - "1.Date: april 15 2021, case 218, cart-1, sensor 9404.From comment section in an intelliport phase iii survey: "lidocaine did not detect for unclear reason.08:36 lidocaine 60 mg (3 ml) but registered "volume not measured.Dose given?" - user input 3 ml (60 mg) at 8:38." "2.Date: april 15 2021, case 219, cart-1 sensor 9502.From comment section in an intelliport phase iii survey: "propofol dose not measured for unclear reason".11:51 propofol 50 mg (5.0 ml) but registered "confirm volume and dose" - user input 5 ml (50 mg) at 11:52.".
 
Additional Manufacturer Narrative
H.6.Investigation: no photos or samples were received by our quality team for evaluation.A device history record review found no non-conformances associated with this issue during production of this batch.After investigation, the system correctly flagged a dose as unmeasurable due to a bubble and prompted the user manually input the dose into the system as well as a flagging a dose that did not add up to the correct amount.The system was working as designed.
 
Event or Problem Description
It was reported that kit tablet had recording issues.This occurred on 2 occasions.The following information was provided by the initial reporter: material no.516704, batch no.20028t02.It is reported customer performance issues with recording drugs and volumes.Verbiage received, - "1.Date: (b)(6) 2021, case 218, cart-1, sensor 9404.From comment section in an intelliport phase iii survey: "lidocaine did not detect for unclear reason.08:36 lidocaine 60 mg (3 ml) but registered "volume not measured.Dose given?" - user input 3 ml (60 mg) at 8:38." "2.Date: (b)(6) 2021, case 219, cart-1 sensor 9502.From comment section in an intelliport phase iii survey: "propofol dose not measured for unclear reason".11:51 propofol 50 mg (5.0 ml) but registered "confirm volume and dose" - user input 5 ml (50 mg) at 11:52.".

Brand Name
KIT TABLET
Common Device Name
INTELLIPORT SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11829443
Report Number2243072-2021-01481
Device Sequence Number4443517
Product Code PHC
UDI-Device Identifier00382905167041
UDI-Public00382905167041
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K182092
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number516704
Device Catalogue Number516704
Device Lot Number20028T02
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/15/2021
Supplement Date Received by Manufacturer06/17/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1